Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS)

 

ISSN: 2394-1979

 

Editor-in-Chief

Dr. Hari Mohan Srivastava

Professor, Department of Mathematics and Statistics,

University of Victoria, Victoria, British Columbia V8W 3R4, Canada.

E-mail: harimsri@math.uvic.ca

 

 

Click here for complete Editorial Board

 

 


Scientific Journal Impact Factor (SJIF): 6.141

 

 

Research & Reviews: Discrete Mathematical Structures (RRDMS) is a journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures. It's a triannual journal, started in 2014.

 

 

 

Journal DOI no.: 10.37591/ RRDMS

 

Focus and Scope Cover

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogs of continuous mathematics
  • Hybrid discrete and continuous mathematics

 

 


Readership: Graduate, Postgraduate, Research Scholar, Faculties, Institutions, and in IT Companies.

 

 


Indexing: The Journal is index in DRJI, Google Scholar

 

 

 

 

Submission of Paper: 

 

All contributions to the journal are rigorously refereed and are selected on the basis of quality and originality of the work. The journal publishes the most significant new research papers or any other original contribution in the form of reviews and reports on new concepts in all areas pertaining to its scope and research being done in the world, thus ensuring its scientific priority and significance.

 

Manuscripts are invited from academicians, students, research scholars and faculties for publication consideration.

 

Papers are accepted for editorial consideration through email info@stmjournals.com or deeksha.sharma@celnet.in

 


Abbreviation: RRDMS



 

Frequency: Three issues per year

 

 

Peer Reviewed Policy

 

Editorial Board

 

Instructions to Authors

 

Publisher: STM Journals A division of: Consortium eLearning Network Private Ltd

Address: A-118, 1st Floor, Sector-63, Noida, Uttar Pradesh-201301, India

Phone no.: 0120-4781-240/ Email: deeksha.sharma@celnet.in

 


Publisher: STM Journals, an imprint of CELNET (Consortium e-Learning Network Pvt. Ltd.)

Address: A-118, 1st Floor, Sector-63, Noida, Uttar Pradesh-201301, India

Phone no.: 0120-4781-240/ Email: deeksha.sharma@celnet.in

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 7, No 2 (2020)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Research Articles

On Searching the New Chemical Element by Prime Numbers PDF
Sunil Kumar Kashyap, Vikas Kumar Jain 21-23
PKC based on DLP PDF
Sunil Kumar Kashyap, Birendra Kumar Sharma, Amitabh Banerjee 28-30
An Ecology Equation PDF
Sunil Kumar Kashyap 18-20
An Application of Fractional Calculus in L-R and C-R Circuit PDF
Laxmi Morya, Manoj Sharma, Rajshree Mishra 14-17
Abstract Fuzzy Function PDF
Amita Telang, Sunil Kumar Kashyap 10-13

Review Articles

Is the Universe an Illusion?: A review article shedding light upon one of the mind boggling paradoxes PDF
Parul Khanna, Dr. V. Vijai 1-5
Prevention of Spreading COVID-19 by Using a Mathematical Expression and controlling suggestion A Review PDF
Manju Rani, Puja Rani 6-9


ISSN: 2394-1979